# SDR AALA20160523010

- Difficulty date: May 14, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 100,133 hours, 15,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T21017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  STRINGER 35R IS CORRODED AT FS 784.  REPAIRED STRINGER IAW SRM 53-00-03-2R & EA 260560.
